Die zweifachen Blutelschen Kegelschnittflächen.

Wendelin Degen

Manuscripta mathematica (1986)

  • Volume: 55, page 9-38
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Degen, Wendelin. "Die zweifachen Blutelschen Kegelschnittflächen.." Manuscripta mathematica 55 (1986): 9-38. <http://eudml.org/doc/155125>.

author = {Degen, Wendelin},
journal = {Manuscripta mathematica},
keywords = {projective space; surface of Blutel; conic surface; cyclides of; Dupin},
pages = {9-38},
title = {Die zweifachen Blutelschen Kegelschnittflächen.},
url = {http://eudml.org/doc/155125},
volume = {55},
year = {1986},

AU - Degen, Wendelin
TI - Die zweifachen Blutelschen Kegelschnittflächen.
JO - Manuscripta mathematica
PY - 1986
VL - 55
SP - 9
EP - 38
KW - projective space; surface of Blutel; conic surface; cyclides of; Dupin
UR - http://eudml.org/doc/155125
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.